# SDR 2007UALA01186

- Difficulty date: April 16, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 66,099 hours, 7,547 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EEL NOT ILLUMINATED AND CABLE PLUG BROKEN AT SEAT 1A.  REPLACED WITH NEW CONNECTOR & EMERGENCY LIGHT.  OP CHECKED NORMAL.
